# SDR ASOA20130926379

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 708
- Aircraft time: 30,162 hours, 17,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525422001
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT CORRODED AROUND NUT PLATES AFTER BLEND OUT.  R & R FLOOR SUPPORT.
